# SDR DHL200070924C

- Difficulty date: July 7, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR FLYING DOOR HAS GOUGE AT LOWER SKIN ON TOP OF REPAIR.  REMOVED OLD REPAIR PER SRM 51-30-2.  CLEANED, TREATED AND PRIMED AREA PER SRM 51-10-2.  FABRICATED REPAIR DOUBLER PER SRM 51-40-2.  HEAT TREATED DOUBLER PER SRM 51-10-3.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED DOUBLER PER SRM 51-30-2.
